RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 76, Issue 2  


On the Distribution Modulo 1 of Exponential Sequences
R. K. Akhunzhanov
163
Branched Coverings over $\mathbb C^2$ and the Jacobian Conjecture
G. V. Egorov
172
Concerning Certain Classical Operators Occurring in Multivariate Harmonic Analysis and Not of Weak Type (1.1)
L. V. Zhizhiashvili
183
Maximal $K_n$ Domain of a Family of Rational Functions
E. É. Kir'yatskii, E. G. Kir'yatskii
196
The Nikulin Congruence for Four-Dimensional $M$-Varieties
V. A. Krasnov
205
Best Uniform Rational Approximations of Functions by Orthoprojections
A. A. Pekarskii
216
Best Approximations of Convex Compact Sets by Balls in the Hausdorff Metric
E. N. Sosov
226
New Series of Rational Approximations and Some of Their Applications
V. E. Tarakanov
237
Smoothly Varying Functions and Perfect Proximate Orders
V. A. Tarov
258
The Concentration Function of Additive Functions with Special Weight
N. M. Timofeev, M. B. Khripunova
265
Regularization of Birational Automorphisms
I. A. Cheltsov
286

Brief Communications
The Inverse Legendre Transform of a Certain Family of Sequences
W. V. Zudilin
300
Spectral Properties of Differential Operators of Order $2N$
O. A. Romanova, Ya. T. Sultanaev
303
Limiting Behavior of Surface Measures on Spaces of Trajectories
N. A. Sidorova
307
Estimate of Fractional Moments of a Trigonometric Sum
K. M. Eminyan
312
Reconstruction of Non-Self-Adjoint Differential Systems on the Half-Line from the Weyl Matrix
V. A. Yurko
316
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019